# SDR SWAA022160

- Difficulty date: September 15, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 52,271 hours, 38,629 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bracket
- Part number: 65C30878
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, SWA SI 11139-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TAB CONTROL BRACKET PER MM.
